# SDR AALA200802123

- Difficulty date: August 18, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- Aircraft time: 64,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL FORWARD ENTRY DOOR SLIDE PINS WERE PULLED.  REPLACED SLIDE AT FORWARD ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
